# SDR UALA2010020300435

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,022 hours, 12,513 cycles
- Engine: Pwa PW4060
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING COURSE OF NR 3 SVC FOUND FUEL LEAKING FROM STRUT DRAIN TUBE BOTTOM OF ENG AT RATE OF 7 DROPS PER MINUTE.  FUEL LEAK ON NR 2 ENG.  AFTER OPENING COWLING FOUND FUEL LEAKING FROM FUEL/OIL COOLER FWD DRAIN TUBE. STARTED REMOVING FUEL OIL COOLER. STILL NEED LWR HALF OF COOLER TO DISCONNECT.
